Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes headaches and fatigue while on Tri-Sprintec?

Okay so I am on birth control (tri sprintec) and I am not the best about taking the pills on time. I had a period from March 28-31 and had unprotected sex on April 7, 9, 15, 25, and 29. My cycle is always 28 days. My last period started a little late on the day it was due April 25th and ended a day early on the April 28th. Ever since this period (for the last 8 days) I have had stomach problems (constipation, gas, bloating), headaches, fatigue, my breasts aren t sore but they feel heavy, and mild lower abdominal cramps. I also started new my birth control pack a day late if that changes anything. I have never been pregnant before so any advice is helpful, thanks!
Wed, 26 Sep 2018
Report Abuse
General Surgeon 's  Response
Hello,

* The narrated symptoms are due to irregular intake of OC pills with side effects of headache and bloating.
* Additional intake of PPI before the oc pills will help for sure.
* It will take a period of 1 cycle to settle its effect perfectly.

Hope I have answered your query.
Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes headaches and fatigue while on Tri-Sprintec?

Hello, * The narrated symptoms are due to irregular intake of OC pills with side effects of headache and bloating. * Additional intake of PPI before the oc pills will help for sure. * It will take a period of 1 cycle to settle its effect perfectly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel, General Surgeon